# SDR SWAA031651

- Difficulty date: July 23, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 56,162 hours, 49,823 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND SHEAR TIE CORRODED AT BS 727E, WL 148 AND LBL 3.  REPAIRED SHEAR TIE PER SRM.
